# SDR ABXA9500060

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, CREW HEARD A LOUD 'BANG' ACCOMPANIED BY AN EXTREME VIBRATION IN THE NOSE GEAR AREA. AIRCRAFT RETURNED TO DFW.  RAN ALL FOUR TURBO COMPRESSORS, AND CHECKED DUCTING IN NOSE GEAR AREA.  NO DISCREPANCIES WERE NOTED.  JACKED NOSE GEAR AND CHECKED LT AND RT NOSE TIRES FOR LOOSENESS.  ALL CHECKED NORMAL.  THE SAME DISCREPANCY OCCURRED ON 1/30/95.  FOUND RT NOSE GEAR DOOR LINK ASSY MALFUNCTIONING.
